MS has been ruled out, had tons of bloodwork done all ok (thyroid, ra, lupus sjogrens waiting for labs back on lyme) just saw the neuro and he can figure it out either. I am having a emg done even though my drs don't think it is als, I am the one requesting the emg. My symptons are muscle ache, joint ache, fatigue, tingling and the hands around my throat feeling. It does go somewhat away when I take a xanax. The dr is trying me on steroids. Is a tight feeling in the throat neck area a fibro symptom?
There are several things that can cause a feeling like that. It could be inflammation, infection, GERD, hiatal hernia or that good ole friend stress. Have they done a barium test (on an empty stomach you drink the barium while they watch on screens?) From this test they can track the process of swallowing and follow it.
The muscle aches, joints, fatigue and tingling are all symptoms of FMS.
I hope the steroids will help you and you gain some answers on your return visit.
I have the same problem and really haven't figured it out exactly. My problem is so bad, I actually gag to the point where I vomit and it does feel like someone is choking me. Ativan helps relieve this some what for me also.
I think it is from muscle tightness in the neck which impinges on the nerve which controls the gag reflex because no doctor can find anything wrong. I am diagnosed with Fibro and CFS, but there is a great likelihood I have Lyme and other infections. Please be careful of steroids because usually people with Fibro/CFS already have suppressed immune systems and steroids supress your immune system more.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.